# SDR SWAA2022050293168

- Difficulty date: April 11, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DELAMINATION OF OUTER SURFACE ALOND LEADING EDGE; 38' OB OF IB EDGE / [01] IDENTIFIED MATERIAL OF PANEL 193AL IAW SRM 53-40-70-0I-1 FIGURE 1-2; ITEM 7; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.B(6)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 AND 51-70-14 PER SRM 53-40-70-2R-1 PARA 4.B(2) AND 4.D(2); TABLE 202;[02] VALIDATED REPAIR PER SRM 51-70-05-2R-6;[05] FABRICATED REPAIR PLIES FROM BMS 8-139 LOT 1481644-1 AND BMS 5-154 LOT 1463556-1; INSTALLED REPAIR PLIES IAW SRM 51-70-05-2R-6 PARA 4.E;[06] VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-6 PARA 4.F-G  HOT BONDER NCX000526;[07] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-6 PARA 4.G AND 4.I;[10] FABRICATED EXPANDED ALUMINUM FOIL MESH USING BMS 8-336 LOT#1360513-1; INSTALLED USING BMS 8-301 CL1 GR1 LOT#JH1GAA7833; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID:ATS532 S/N:15092117 IAW SRM 51-70-14-2R-4 PAR 5D;F;I-K(1-11).;[11] COMPLETED THE FOIL MESH REPAIR & RESTORED THE FINISH IAW SRM 51-70-14-2R-14 PARA 5 . K STEPS 11-14. USING BMS10-103 PRIMER & BMS10-60 ENAMEL.;[12] VERIFIED CORRECTIVE ACTION STEPS 10 AND 11;[13] PANEL 193AL DELAMINATION OUTER SURFACE ALONG THE L/E 38' OB OF IB EDGE WAS REPAIRED IAW SRM 51-7-05-2R-6.;[14] REPAIR COMPLETE
